# SDR ZW0A0110302

- Difficulty date: October 23, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 12,925 hours, 6,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT MAIN LANDING GEAR WHEEL WELL RT GEAR DOOR CUTOUT WAS CRACKED ON THE AFT OUTBOARD END.  ACCOMP INSPECTION PER NDT 51-00-03 AND FOUND CRACK CONTAINED.  STOP DRILLED CRACK.  INSTALLED REPAIR DOUBLERS PER SRM 53-01, PAGE 10.
